# SDR ALG2003F00104

- Difficulty date: October 14, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- Engine: Allsn 250C30S
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 7665009808102
- Part serial: 190179
- Condition: Failed
- Location: Nr 2
- Part time: 612 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RUNNING ON THE PLATFORM.  THE NR 2 HYDRAULIC FAILED WHILE THE AIRCRAFT WAS ON THE PLATFORM, MAINTENANCE WAS NOTIFIED.  THE MECHANIC REMOVED AND REPLACED THE NR 2 HYDRAULIC PUMP DUE TO A SHEERED SHAFT, GROUND RUN WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.(K)
